Search Results

You are looking at 1 - 1 of 1 items for :

  • Applied Mathematics x
Clear All
Open access

Tomasz Górecki and Maciej Łuczak

://archive.ics.uci.edu/ml. Friedman, J. H. (1989). Regularized discriminant analysis, Journal of the American Statistical Association 84 (405): 165-175. Garcia, S. and Herrera, F. (2008). An extension on “Statistical comparisons of classifiers over multiple data sets” for all pairwise comparisons, Journal of Machine Learning Research 9 (12): 2677-2694. Gleim, G.W. (1984). The profiling of professional football players, Clinics in Sports Medicine 3 (1): 185-197. Hawkins, A.D. and Rasmussen, K.J. (1978). The calls of gadoid fish, Journal of the